Systems of Differential Equations with Nonunique Solutions of the Cauchy Problem
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 426-427
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a22,
author = {S. L. Sobolevskii},
title = {Systems of {Differential} {Equations} with {Nonunique} {Solutions} of the {Cauchy} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {426--427},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a22/}
}
S. L. Sobolevskii. Systems of Differential Equations with Nonunique Solutions of the Cauchy Problem. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 426-427. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a22/